# SDR 97ZZZX4397

- Difficulty date: September 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N226YV
- Make and model: Beech 1900D
- Aircraft serial: UE226
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 35165050258
- Condition: Cracked
- Location: Lt Te Flap
- Part time: 2,723 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ICT - OVERNIGHT MAINTENANCE FOUND THE LT OUTBOARD FLAP CRACKED.  REPAIRED IAW BEECHCRAFT SRM 51-00 AND T.O. 1900-27-00-0001.  (X)
